# SDR 2006UALA00662

- Difficulty date: April 8, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 35,101 hours, 12,468 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MED SILL BEAM HAS CORROSION IB OF AFT GIRT BAR FITTING.  INSTALLED A REINFORCING REPAIR ON A PSE STRUCTURE PER SRM 53-41-14 FIG 201 PAR 5A.
